| Model Number |
3163 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-01143.It was reported that patient experienced ineffective therapy and that the ipg had become inoperable.The 3163 lead never provided effective relief.The ipg was last recharged approximately a year ago.As such, the ipg would no longer communicate with external devices.Surgical intervention was undertaken wherein the lead was explanted and the ipg was explanted then replaced.Effective therapy was achieved.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.